# SDR DALA2023101108367

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,810 hours, 23,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 2L DOOR KNUCKLE KNOCKER NOT EXTENDING WHEN DOOR IS ARMED. CORRECTIVE ACTION: OPS CK 2L DOOR SLIDE ARM MECHANISM. REF B757 AMM 52-11. (4844660)
